CureZone   Log On   Join
Re: I am ten months post-removal and I feel amazing. I can't quite believe how different I feel now than I did a year ago!
 
meadowlark86 Views: 1,935
Published: 4 years ago
 
This is a reply to # 2,385,711

Re: I am ten months post-removal and I feel amazing. I can't quite believe how different I feel now than I did a year ago!


My symptoms definitely did not go away all at once. The worst of it went away when I got my second period (which was about seven or eight weeks after removal), but I continued to have milder versions of all the same "anxiety" symptoms for six or seven months, always in the week before my period, and headaches and pressure in my head sometimes during or shortly after my period (and I'm still not totally free of of the headaches, though they've lessened considerably in frequency and severity).

Have you heard of Dr. Lara Briden? She has written a lot about period pain, PCOS, endometriosis and related issues. She recommends going dairy-free (http://www.larabriden.com/what-dairy-does-to-periods/), if that isn't something you've tried.

Also, have you tried different forms of B12? The normal over-the-counter kind (cyanocobalamin) isn't good for most people. I take a more bioavailable form (methylcobalamin) and it made a noticeable difference for me when I made that switch (when I still had the IUD), but people with certain (MTHR) genetic mutations can't always deal well with that form, and in that case I've seen hydroxocobalamin recommended. I don't know about the other B vitamins, but if B12 supplements make you jittery, that might mean that the neurological issues are related to methylation? I don't know, I ran into a lot of information (some wacky, some not) about this kind of stuff when I was trying to figure out what was wrong with me, because when I had the Mirena I became weirdly dependent on B12 supplements (despite having a high level of B12 on a blood test!). It got to the point that I was taking a really big dose every day (5000 mcg) and it wasn't enough to make me feel normal, but if I tried to stop or even reduce the supplements I went into a tailspin of feeling absolutely horrible and nonfunctional. It was crazy! (Since I had the Mirena out I've reduced the dose to 1000 mcg a day and I'm fine.) Some people say that if you feel weird after taking B12 that means that your body needs it, because if you already had enough of it nothing would happen. I have no idea if this is true or not. Anyway supposedly birth control pills deplete B12 (I started taking supplements in the first place when I was on the pill and I had low B12 on a blood test). I wonder if the Mirena hormones also mess with B12 in some way, or the way the body uses B12, or if the people who have these problems with Mirena are predisposed to have issues with methylation and B12 also. But it might have just been me. Looking into B12/methylation/MTHR is kind of an endless rabbit hole. Feel free to ignore. :/
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.078 sec, (2)